Convex problems of partition
Doklady Akademii Nauk, Tome 284 (1985) no. 4, pp. 781-785
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_4_a1,
author = {A. D. Vainshtein},
title = {Convex problems of partition},
journal = {Doklady Akademii Nauk},
pages = {781--785},
year = {1985},
volume = {284},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_4_a1/}
}
A. D. Vainshtein. Convex problems of partition. Doklady Akademii Nauk, Tome 284 (1985) no. 4, pp. 781-785. http://geodesic.mathdoc.fr/item/DAN_1985_284_4_a1/